# SDR SWAA2025030602019

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N8849Q
- Make and model: Boeing 737-8
- Aircraft serial: 67826
- Aircraft time: 6,673 hours, 3,675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CAPTAIN SIDE F/A FLASHLIGHT WILL NOT TEST<[01] AFT CAPT SIDE F/A FLASHLIGHT TEST O.K. PER MM 25-64-00
